Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic continuation of Archimedean Whittaker integrals


Authors: Stephen Rallis and David Soudry
Journal: Proc. Amer. Math. Soc. 105 (1989), 42-51
MSC: Primary 22E45; Secondary 11F70, 22E50
MathSciNet review: 929417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the analytic continuation of a certain family of Whittaker Archimedean integrals that arise as local factors of global $ L$-functions associated to the standard representation of certain classical groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 11F70, 22E50

Retrieve articles in all journals with MSC: 22E45, 11F70, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0929417-9
PII: S 0002-9939(1989)0929417-9
Article copyright: © Copyright 1989 American Mathematical Society